# SDR IXXA20230821048

- Difficulty date: August 21, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N331AZ
- Make and model: Boeing 767319
- Aircraft serial: 24875
- Aircraft time: 108,846 hours, 24,280 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S R2 WINDOW STUCK IN OPEN POSITION. OPERATED WINDOW IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 56-11-02. WINDOW FULLY CLOSED AND SEALED.
